# SDR SWAA2022081140185

- Difficulty date: August 10, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 52,920 hours, 31,399 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE GIRT HITS SCUFF PLATE WHEN DOOR IS CLOSING. / [01] INSTALLED CORRECTLY R2 DOOR SLIDE GIRT IN REF. AMM 25-66-01-400-803.;[02] VERIFIED STEP 1
